All Volumes & Issues

Volume 1 / 1967 - Volume 55 / 2014

From Volume 1 (1967) to Volume 29 (1996), this journal was published as Mathematical Systems Theory.

Volume 55 - 3 Issues (July 2014 - October 2014)

Volume 54 - 4 Issues (January 2014 - May 2014)

Volume 53 - 4 Issues (July 2013 - November 2013)

Volume 52 - 4 Issues (January 2013 - May 2013)

Volume 51 - 4 Issues (July 2012 - November 2012)

Volume 50 - 4 Issues (January 2012 - May 2012)

Volume 49 - 4 Issues (July 2011 - November 2011)

Volume 47 - 4 Issues (July 2010 - November 2010)

Volume 46 - 4 Issues (January 2010 - May 2010)

Volume 45 - 4 Issues (June 2009 - November 2009)

Volume 24 - 1 Issue (December 1991)

Volume 23 - 1 Issue (December 1990)

Volume 22 - 1 Issue (December 1989)

Volume 21 - 1 Issue (December 1988)

Volume 20 - 1 Issue (December 1987)

Volume 19 - 1 Issue (December 1986)

Volume 18 - 1 Issue (December 1985)

Volume 17 - 1 Issue (December 1984)

Volume 16 - 1 Issue (December 1983)

Volume 15 - 1 Issue (December 1981)

Volume 14 - 1 Issue (December 1981)

Volume 13 - 1 Issue (December 1979)

Volume 12 - 1 Issue (December 1978)

Volume 11 - 1 Issue (December 1977)

Volume 10 - 1 Issue (December 1976)